Is the ingredients in loratab 7.5 the same as tylenol 4?
20 May 2010
I really wouldn't take them together, Tylenol 4 has 40mg of Codeine in it, plus the tylenol. I am not sure if your Loratab 7.5 has Tylenol mixed with it or not you don't mention that. However if it does you'll be way over the limit on Tylenol and that isn't good for your liver. It's better to be safe than sorry, Since you've just had a transplant, I would surely stay away from any Tylenol products. I wish you luck with your new liver, God Bless~
20 May 2010
nonnon, If you had a liver transplant and that is the doctor who prescribed you the Lortab, then he must feel it is safe. I do not understand though are you saying you are going to take codeine4, is that with a script and the same doctor's approval? No, the two drugs are not the same. Lortab is usually stronger it is really just hydrocodone w/ tylenol. My guess you might have heard the word hydro CODONE. That is not to be confused for codiene, most of the generics of both meds read (for instance) hydrocodone w/ APAP is Lortab( the APAP being the tylenol.) The codeine might read codeine #4 with APAP. Livers can not be east to find personally I would not take either med. as you were so blessed to get a new liver. Please think long and hard before taking any meds, even OTC's. there are a handful of people on this site who know the to a great extent what is the best thing to do. With this one I would have to say it;s time to have a sitdown with your transplant team of drs. Hope that help. Fall Queen
20 May 2010
being that you just got a new liver, i wouldnt take both of those medications at the same time, they both posses tylenol, and as im sure you well know, tylenol is horrible for the liver in high dose. the average limit for tylenol in 24 hrs in 3000mg, give or take a few hundred. some people take more, and have no problems. my advice is to ask your dr this question, as he is more familiar with your case. i cant see a dr who oversaw your liver transplant giving you both of those medications. there are MANY other pain medications that are more gentle on your liver. god speed.
20 May 2010
They both have Tylenol in them so if you just got a new liver I wouldn't take either one. Tylenol is known to cause liver damage. Why go through all that with the transplant and ruin it with Tylenol. Not good idea. I would talk to your doctor and team and see what is safe for that new liver before taking anything. Good luck and hope you have great success with the transplant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 4 Oct 2009
Microdiskectomy surgery. If I take 20mg norco with 650mg tylenol every 6hrs am I still within safe range. Don't want to hurt my liver, but this ...
1 answer • 5 Jul 2011
Along with the 7.5mg for the percocet, for almost six years now, my liver area is really causing me problems, my question I guess is this: Does ...
6 answers • 7 Nov 2011
my child recently was found with a fractured skull from birth and the doctor has him on 3ML of tylenol every 4 hrs all day everyday... and I was ...
3 answers • 21 Sep 2012
I had liver disease when I was younger because of the amount of Tylenol in the pain medications I was prescribed over a number of years after a ...
2 answers • 15 May 2013